A characterisation of dilation-analytic operators
E. Balslev; A. Grossmann; T. Paul
Annales de l'I.H.P. Physique théorique (1986)
- Volume: 45, Issue: 3, page 277-292
- ISSN: 0246-0211
Access Full Article
topHow to cite
topReferences
top- [1] J. Aguilar and J.M. Combes, A class of analytic perturbations for one-body Schrödinger Hamiltonians, Comm. Math. Phys., t. 22, 1971, p. 269-279. Zbl0219.47011MR345551
- [2] E. Balslev and J.M. Combes, Spectral properties of many-body Schrödinger operators with dilation-analytic interactions, Comm. Math. Phys., t. 22, 1971, p. 280-299. Zbl0219.47005MR345552
- [3] D. Babbitt and E. Balslev, A characterisation of dilation-analytic potentials and vectors, J. Funct. Analysis, t. 18, 1975, p. 1-14. Zbl0304.47009MR384008
- [4] A. Dionisi Vici, A characterisation of dilation analytic integral kernels, Lett. Math. Phys., t. 3, 1979, p. 533-541. Zbl0434.47039MR555337
- [5] T. Paul, Functions analytic on the half-plane as quantum mechanical states, J. Math. Phys., t. 25, 1984, p. 3252-3263. MR761848
- [6] T. Paul, Affine coherent states for the radial Schrödinger equation 1. Radial harmonic oscillator and hydrogen atom. Preprint CPT 84/P. 1710, Marseille. Submitted to Ann. I. H. P.
- [7] J. Weidmann, Linear Operators in Hilbert Spaces, Springer Verlag, 1980. Zbl0434.47001MR566954